# SDR QXEA2022021700086

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 29,346 hours, 31,744 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLUORESCENT STRIP IN FRONT OF 2E IS PULLED UP OFF THE FLOOR. REMOVED FROM SERVICE. RE SECURED FLUORESCENT STRIP AT 2(E), NO FURTHER DEFECT NOTED. AIRCRAFT RETURNED TO SERVICE.
